| Model Number |
1109594 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.During device evaluation blower damage was found.There was no report of serious patient harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
Additional Manufacturer Narrative
Required intervention to prevent permanent impairment/damage.After review, it was determined no permanent damage was reported , this was incorrectly marked.Patient identifier was updated with the name, consumer and foreign was marked.Device was returned to manufacturer and device return was selected as yes.Product code and common name were changed, k number was changed.The report should have been sent for product problem.